# SDR 3EJA20161025001

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N788JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0216
- Aircraft time: 4,125 hours, 3,125 cycles
- Engine: Wilint FJ442A
- Engine time: 4,071 hours, 3,082 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 8063757
- Part serial: RF13349008
- Condition: Failed
- Location: Rt Engine
- Part time: 332 hours, 226 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON APPROACH AT 5000FT. PF RETARDED THROTTLES TO IDLE TO SLOW DOWN AND RT ENGINE FLAMED OUT. SECURED ENGINE AND DECLARED AN EMERGENCY. AIRCRAFT LANDED UNEVENTFULLY.  MANUFACTURER DETERMINED THAT THE FCU IS THE CAUSE OF THIS PROBLEM.
